Journal of Mathematical Sciences

, Volume 95, Issue 5, pp 2583–2608 | Cite as

Uniformly scaled Markov partitions for unimodal maps

  • M. Jakobson


Markov Partition 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    R. Adler, Afterword to R. Bowen, “Invariant measures for Markov maps of the interval,”Commun. Math. Phys.,69, No. 1, 1–17 (1979).Google Scholar
  2. 2.
    M. Benedicks and L. Carleson, “The dynamics of the Henon map,”Ann. Math.,133, 73–169 (1991).Google Scholar
  3. 3.
    M. Jakobson, “Absolutely continuous invariant measures for one-parameter families of one-dimensional maps,”Commun. Math. Phys.,81, 39–88 (1981).Google Scholar
  4. 4.
    M. Jakobson and S. Newhouse, “SRB measures for nonhyperbolic attractors” (in press).Google Scholar

Copyright information

© Kluwer Academic/Plenum Publishers 1999

Authors and Affiliations

  • M. Jakobson

There are no affiliations available

Personalised recommendations